3

I am writing my PhD thesis but I have a problem in typing French characters: like "à" "é" "ç" etc. In the main page I have to use these two packages:

\usepackage[latin1]{inputenc}
\usepackage[T1]{fontenc}

I tried to change them by using others like

\usepackage[applemac]{inputenc}
\usepackage[utf8]{inputenc}
\usepackage[ansinew]{inputenc}

Can someone please help?

  • Hi, welcome to TeX.SX! I am not sure what your question is, partly because you haven't really asked one, but also partly because you haven't told us exactly what the problem is! Please edit your question to specifically tell us exactly what is going wrong. It would also be helpful if you could include a minimal (non)-working example. Thanks! – darthbith Feb 5 '15 at 15:49
  • Welcome to TeX.SX! Please help us to help you and add a minimal working example (MWE) that illustrates your problem. It will be much easier for us to reproduce your situation and find out what the issue is when we see compilable code, starting with \documentclass{...} and ending with \end{document}. – yo' Feb 5 '15 at 15:50
  • The encoding specified for inputenc must be the same as the encoding of the file. If the file is in Latin-1, then you specify latin1; if the file is in UTF-8, then it’s utf8. Is it the case for you? – Zoxume Feb 5 '15 at 16:00
  • You need to know exactly which encoding is used. Which editor are you using? – daleif Feb 5 '15 at 16:00
  • 1
    you are saving your files in different encodings. Configure your editor to save all files in UTF-8 then use the [utf8] option, – David Carlisle Feb 5 '15 at 16:19
5

You are saving your files in different encodings.

Configure your editor to save all files in UTF-8 then use the [utf8] option,

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.